Positive Solutions of a Higher Order Boundary Value Problem
We consider a higher order two-point boundary value problem. Some upper and lower estimates to positive solutions for the problem are obtained. As an application of these upper and lower estimates, we obtain some explicit sufficient conditions for the existence and nonexistence of positive solutions of the problem.
Graef, J. R., & Yang, B. (2011). Positive solutions of a higher order boundary value problem. Journal of Applied Mathematics & Computing, 36(1-2), 319-331. doi:10.1007/s12190-010-0405-8